# SDR 99FDEA00234

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPT HAD NO AIRSPEED INDICATION ON PFD DURING T/O.  ABORTED AT 70 KNOTS.  F/O AND STBY AIRSPEED INDICATE NORMAL.
